Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 77, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 29, 2018, 3:58 AM CDT for Marshall County, Polk County, Minnesota; Grand Forks County, Nelson County, Walsh County, North Dakota. It was in force for 47 min. 24 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2018, 3:58 AM CDT (08:58 UTC)
- Expired
- Jun 29, 2018, 4:45 AM CDT
- In force
- 47 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Marshall County, MN, Polk County, MN, Grand Forks County, ND, Nelson County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 81 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 3:58 AM CDT | TSTM WND GST 70 | 5 Wnw Larimore, ND | PERSONAL WEATHER STATION REPORTED WIND GUST OF 70 MPH. |
| Jun 29, 3:58 AM CDT | TSTM WND GST 70 | 5 Wnw Larimore, ND | PUBLIC PERSONAL WEATHER UNDERGROUND STATION REPORTED WIND GUST OF 70 MPH. |
| Jun 29, 4:00 AM CDT | TSTM WND DMG | Grand Forks Afb, ND | SEVERAL PHOTOGRAPHS OF TREE DAMAGE INCLUDING A LIMB THAT PIERCED THE SIDING OF HOUSE AND WENT THROUGH WINDOW. BRICK STRUCTURES WERE TOPPLED WITH PLENTY OF DOWNED TREES AND SEVERAL STREET SIGNS. |
| Jun 29, 4:02 AM CDT | TSTM WND DMG | Mccanna, ND | MULTIPLE BRANCHES AROUND 6 INCH DIAMETER SNAPPED IN PICTURES POSTED ON SOCIAL MEDIA WITH TIME ESTIMATED VIA RADAR |
| Jun 29, 4:04 AM CDT | TSTM WND DMG | 1 N Emerado, ND | GRAND FORKS AIR FORCE BASE. TWO 12 TO 18 INCH DIAMETER TREES UPROOTED. TWO SIGNS DAMAGED. SEVERAL TREES HAD BRANCHES SNAPPED OFF TREES. TIME APPROXIMATE BASE ON RADAR. |
| Jun 29, 4:04 AM CDT | TSTM WND DMG | Emerado, ND | ABOUT ONE FOOT DIAMETER TREE UPROOTED BASED ON LOCAL MEDIA PICTURE ON SOCIAL MEDIA TIME ESTIMATED VIA RADAR |
| Jun 29, 4:06 AM CDT | TSTM WND DMG | 2 Ene Emerado, ND | NUMEROUS TREES WERE TOPPLED IN SHELTER BELTS EAST OF THE GRAND FORKS AIR FORCE BASE EXIT, ALONG U.S. HIGHWAY 2. AT LEAST ONE WOODEN POWER POLE WAS SNAPPED IN A FARM YARD AS A RESULT OF SNAPPED OR UPROOTED TREE DEBRIS. |
| Jun 29, 4:08 AM CDT | TSTM WND DMG | Mekinock, ND | LARGE ABOUT 3 FOOT DIAMETER TREE TRUNK SNAPPED VIA LOCAL MEDIA TWITTER, TIME ESTIMATED VIA RADAR |
| Jun 29, 4:08 AM CDT | TSTM WND GST 62 | Grand Forks Afb, ND | GRAND FORKS AFB ASOS MEASURED 62 MPH WIND GUST. |
| Jun 29, 4:08 AM CDT | TSTM WND GST 62 | Grand Forks Afb, ND | GRAND FORKS AFB ASOS MEASURED 62 MPH WIND GUST. TWO SIGNS WERE TOPPLED. LARGE TREE BRANCHES WERE SNAPPED AND PROPELLED INTO HOUSES. AT LEAST TWO 12 TO 18 INCH DIAMETER TREES WERE UPROOTED. |
| Jun 29, 4:09 AM CDT | TSTM WND DMG | 6 N Thompson, ND | 4 LARGE GRAIN BINS BLOWN DOWN AND OFF OF FOUNDATIONS AT DREES FARMING NEAR MERRIFIELD. SPRAYER WRAPPED AROUND A GRAIN BIN. |
| Jun 29, 4:09 AM CDT | TSTM WND DMG | 6 N Thompson, ND | 4 LARGE GRAIN BINS BLOWN DOWN AND OFF OF FOUNDATIONS AT DREES FARMING NEAR MERRIFIELD. SPRAYER WRAPPED AROUND A GRAIN BIN. DEBRIS FROM GRAIN BINS SPREAD FOR SEVERAL MILES EASTWARD. NUMEROUS TREES SNAPPED OR UPROOTED BETWEEN MERRIFIELD AND THE FAR SOUTH SIDE OF |
| Jun 29, 4:09 AM CDT | TSTM WND DMG | 6 N Thompson, ND | 4 LARGE GRAIN BINS BLOWN DOWN AND OFF OF FOUNDATIONS AT DREES FARMING. SPRAYER WRAPPED AROUND A GRAIN BIN. |
| Jun 29, 4:09 AM CDT | TSTM WND DMG | Mekinock, ND | LARGE ABOUT 3 FOOT DIAMETER TREE TRUNK SNAPPED VIA LOCAL MEDIA TWITTER, TIME RECORDED BY LOCAL SECURITY CAMERAS AND VALIDATED VIA RADAR. |
| Jun 29, 4:12 AM CDT | TSTM WND GST 62 | 16 W Grand Forks, ND | GRAND FORKS AFB ASOS MEASURED 62 MPH WIND GUST. |
| Jun 29, 4:12 AM CDT | TSTM WND GST 76 | 6 W Grand Forks, ND | GRAND FORKS AIRPORT ASOS MEASURED 76 MPH WIND GUST. |
| Jun 29, 4:13 AM CDT | TSTM WND GST 76 | 6 Wnw Grand Forks, ND | GRAND FORKS AIRPORT ASOS MEASURED 76 MPH WIND GUST. |
| Jun 29, 4:15 AM CDT | TSTM WND DMG | 1 S Grand Forks, ND | PHOTOGRAPH VIA SOCIAL MEDIA DEPICTING LARGE FELLED TREE AT RESIDENCE. |
| Jun 29, 4:15 AM CDT | TSTM WND DMG | 9 W Thompson, ND | PHOTOGRAPH OF EXTENSIVE TREE DAMAGE. SUBMITTED VIA SOCIAL MEDIA. |
| Jun 29, 4:15 AM CDT | TSTM WND DMG | Grand Forks, ND | PHOTOGRAPH OF TREE DAMAGE FROM RESIDENCE IN SOUTH GRAND FORKS. |
| Jun 29, 4:17 AM CDT | TSTM WND GST 80 | 5 S Manvel, ND | SMALL TREES SNAPPED IN THE YARD AND SECTIONS OF SHINGLES, SIDING, AND GUTTERS DAMAGED ON A HOUSE. TIME ESTIMATED BASED ON RADAR. |
| Jun 29, 4:21 AM CDT | TSTM WND GST 62 | 5 Ene East Grand Forks, MN | PUBLIC DAVIS WEATHER STATION REPORTED WIND GUST OF 62 MPH. |
| Jun 29, 4:26 AM CDT | TSTM WND GST 95 | 10 E East Grand Forks, MN | POWER POLE CRACKED. PHOTO AND REPORT POSTED VIA SOCIAL MEDIA. TIME ESTIMATED BASED ON RADAR. |
| Jun 29, 4:49 AM CDT | TSTM WND DMG | Grand Forks, ND | PART OF FENCE BLOWN OFF AT RESIDENCE IN SOUTH GRAND FORKS. REPORT VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 23 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 10:54 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 9.0 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 968 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1276 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.5
The text
As transmitted.
663
WUUS53 KFGF 290858
SVRFGF
MNC089-119-NDC035-063-099-290945-
/O.NEW.KFGF.SV.W.0077.180629T0858Z-180629T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
358 AM CDT FRI JUN 29 2018
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Western Marshall County in northwestern Minnesota...
Northwestern Polk County in northwestern Minnesota...
Grand Forks County in northeastern North Dakota...
Northeastern Nelson County in northeastern North Dakota...
Eastern Walsh County in northeastern North Dakota...
* Until 445 AM CDT.
* At 358 AM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Whitman to Holmes, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near...
Fordville around 405 AM CDT.
Thompson around 410 AM CDT.
Merrifield, Grand Forks and Park River around 415 AM CDT.
East Grand Forks and Mallory around 420 AM CDT.
Mandt and Davidson around 425 AM CDT.
Other locations impacted by these severe thunderstorms include Grand
Forks Airport.
This includes Interstate 29 between mile markers 131 and 184.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4854 9702 4842 9673 4819 9649 4787 9649
4770 9755 4814 9814 4854 9761
TIME...MOT...LOC 0858Z 230DEG 50KT 4822 9803 4771 9733
HAIL...1.00IN
WIND...60MPH
$$
Knutsvig2 follow-up statements
605
WWUS53 KFGF 290905
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
405 AM CDT FRI JUN 29 2018
MNC089-119-NDC035-063-099-290945-
/O.CON.KFGF.SV.W.0077.000000T0000Z-180629T0945Z/
Marshall MN-Polk MN-Grand Forks ND-Nelson ND-Walsh ND-
405 AM CDT FRI JUN 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR WESTERN MARSHALL...NORTHWESTERN POLK...GRAND FORKS...NORTHEASTERN
NELSON AND EASTERN WALSH COUNTIES...
At 404 AM CDT, severe thunderstorms were located along a line
extending from near Lankin to Honeyford to near Thompson, moving
northeast at 60 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. At 358 PM...70 mph winds were reported 5
miles west-northwest of Larimore.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
These severe storms will be near...
Honeyford, Gilby and Thompson around 405 AM CDT.
Merrifield, Grand Forks and Johnstown around 410 AM CDT.
East Grand Forks, Park River and Ardoch around 415 AM CDT.
Poland, Mandt and Oslo around 420 AM CDT.
Sherack, Big Woods and Nash around 425 AM CDT.
Other locations impacted by these severe thunderstorms include Grand
Forks Airport.
This includes Interstate 29 between mile markers 131 and 184.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4854 9702 4842 9673 4819 9649 4787 9649
4770 9755 4814 9814 4854 9761
TIME...MOT...LOC 0904Z 227DEG 59KT 4826 9796 4804 9750 4779 9720
HAIL...1.00IN
WIND...70MPH
$$
Knutsvig596
WWUS53 KFGF 290917
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
417 AM CDT FRI JUN 29 2018
MNC089-119-NDC035-063-099-290945-
/O.CON.KFGF.SV.W.0077.000000T0000Z-180629T0945Z/
Marshall MN-Polk MN-Grand Forks ND-Nelson ND-Walsh ND-
417 AM CDT FRI JUN 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR WESTERN MARSHALL...NORTHWESTERN POLK...NORTHEASTERN GRAND
FORKS...NORTHEASTERN NELSON AND EASTERN WALSH COUNTIES...
At 416 AM CDT, severe thunderstorms were located along a line
extending from near Pisek to near Poland to near Key West, moving
northeast at 60 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Observed. At 412 AM...80 mph winds were reported at the
Grand Forks Regional Airport.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
These severe storms will be near...
Key West, Poland and Davidson around 420 AM CDT.
Oslo, Euclid and Sherack around 425 AM CDT.
Nash, Alvarado and Angus around 430 AM CDT.
Auburn and Grafton around 435 AM CDT.
Argyle and Cashel around 440 AM CDT.
Other locations impacted by these severe thunderstorms include Grand
Forks Airport.
This includes Interstate 29 between mile markers 131 and 184.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4854 9702 4842 9673 4819 9649 4787 9649
4776 9721 4796 9757 4819 9808 4854 9761
TIME...MOT...LOC 0916Z 233DEG 53KT 4834 9779 4813 9724 4792 9683
HAIL...1.00IN
WIND...80MPH
$$
KnutsvigWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:24 AM CDT, 34 minutes earlier.
Area forecast discussion, Jun 29, 3:24 AM CDT, 34 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 324 AM CDT Fri Jun 29 2018 .SHORT TERM...(Today and tonight) Issued at 324 AM CDT Fri Jun 29 2018 Convection timing and strength will be the main issues for the period. Ongoing MCS entering our western counties will continue to push eastward early this morning. Southeasterly winds have been feeding rich moisture with MU CAPE around 3000 J/kg into the complex. Effective deep layer bulk shear is in the 50-70 kt range. The complex has a history of producing 80 mph or greater winds, and there have been indications of some brief QLCS circulations. Bulk shear from 0-3km is out of the southwest, so any part of the line that starts bulging north or northeast will be prime for producing a brief spin up. Will also have to watch for enhanced convective activity along the warm front, which is stretched across the northern counties. See little reason for the thunderstorm complex to fizzle like the RAP shows, and think we will continue to have severe potential as it crosses the CWA. HRRR is doing a decent job depicting the line, but is too slow. The storms will continue to impact the western counties for the next hour or so, and will be nearing the Red River around 10Z or so, pushing off out of our MN counties a couple hours later. Tried to time the complex as it moves through, but will make some further adjustments to timing as it comes through. The main shortwave generating this thunderstorm complex will quickly lift off to north of the Great Lakes by this afternoon. Our region will remain under southwesterly flow aloft. There is the possibility of another weak shortwave moving through and providing some upper support for storms to redevelop. The warm front will be lifting north towards the Canadian border this morning, and a cold front will be entering the west by afternoon as the surface low moves into the Red River Valley. Highs will be near 90 in the southern counties, with low to mid 70s in the northwest behind the cold front. CAM models only have some weak showers and are not very impressive for redevelopment this afternoon. Will keep some broadbrushed 20-40 POPs, and refine later as we see how this morning convection plays out. Southwesterly flow aloft will continue into tonight, with the cold front pushing the rest of the way through and the surface low entering the MN arrowhead. Most of the models have some scattered post frontal precip, so kept our low POPs going for much of the area. Winds will keep us mixed and there will be plenty of lingering clouds, so have lows mainly in the 60s. .LONG TERM...(Saturday through Thursday) Issued at 324 AM CDT Fri Jun 29 2018 Unsettled weather will continue through most of the long term. Temperatures will be a bit cooler with highs near or below the 80 mark behind the cold front over the weekend. Weak shortwaves will be embedded in the broad trough across the region, although timing and placement is pretty uncertain so will keep fairly low POPs that the blend gives us. The upper flow briefly becomes more zonal at the beginning of the work week, but then shifts back to the southwest. The GFS and ECMWF both have good signal for some sort of precipitation event Tuesday into Tuesday night. Upper ridging builds in strongly for mid-week, with Independence Day and the day afternoon looking pretty hot and some ridge riding thunderstorms not out of the question, especially in the north. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1155 PM CDT Thu Jun 28 2018 Line of thunderstorms will sweep through the area tonight...likely dropping cigs and vis to MVFR or IFR levels. Should be reaching DVL by 8Z and BJI by 12Z. Strong winds are likely with this line...and will update TAFs to increase winds even more if upstream obs warrant it. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && SHORT TERM...JR LONG TERM...JR AVIATION...Knutsvig
In the hours before
Local storm report, Jun 29, 3:07 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
307 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM TSTM WND GST 1 SW CANDO 48.48N 99.22W
06/29/2018 M58 MPH Towner ND AWOS
AWOS MEASURED WIND GUST TO 58 MPH.
&&
AMOORELocal storm report, Jun 29, 3:19 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
319 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 AM TSTM WND GST 2 W DEVILS LAKE 48.11N 98.92W
06/29/2018 M54 MPH Ramsey ND AWOS
&&
AMOORESpecial weather statement, Jun 29, 3:31 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
331 AM CDT FRI JUN 29 2018
NDZ006-007-290900-
Towner ND-Cavalier ND-
331 AM CDT FRI JUN 29 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TOWNER AND WESTERN
CAVALIER COUNTIES UNTIL 400 AM CDT...
At 331 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Amourdale to near Egeland.
Movement was northeast at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Munich, Rocklake, Clyde, Sarles, Egeland, Calio and Calvin.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
northeastern North Dakota.
LAT...LON 4900 9924 4900 9870 4880 9854 4854 9888
4854 9897 4847 9897 4844 9901 4890 9934
TIME...MOT...LOC 0831Z 222DEG 29KT 4889 9924 4860 9903
CJLocal storm report, Jun 29, 3:35 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
335 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 AM TSTM WND GST 4 NW COOPERSTOWN 47.49N 98.18W
06/29/2018 M96 MPH Griggs ND PUBLIC
PERSONAL DAVIS WEATHER STATION REPORTED 96 MPH WIND GUST.
&&
AMOORELocal storm report, Jun 29, 3:38 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
338 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 AM TSTM WND GST 8 SW FINLEY 47.43N 97.96W
06/29/2018 M57 MPH Steele ND PUBLIC
PUBLIC PERSONAL WEATHER UNDERGROUND STATION REPORTED WIND
GUST OF 57 MPH.
&&
AMOORELocal storm report, Jun 29, 3:46 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
346 AM CDT FRI JUN 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 AM TSTM WND GST 7 SE FINLEY 46.69N 97.69W
06/29/2018 M63 MPH Barnes ND PUBLIC
PUBLIC PERSONAL WEATHER UNDERGROUND STATION REPORTED WIND
GUST OF 63 MPH.
&&
AMOOREThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 3:51 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman, Polk | 54 min |
| Jun 29, 4:06 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Otter Tail, Wilkin | 54 min |
| Jun 29, 4:25 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Kittson, Marshall, Pennington, Polk and 2 more | 65 min |
| Jun 29, 4:31 AM CDT | Tornado Warning | FGF | Norman | 29 min |
| Jun 29, 4:32 AM CDT | Tornado Warning | FGF | Mahnomen, Norman, Polk | 28 min |
| Jun 29, 4:42 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Polk | 63 min |
| Jun 29, 4:57 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Hubbard, Otter Tail, Wadena, Wilkin | 63 min |
| Jun 29, 4:59 AM CDT | Tornado Warning | FGF | Clearwater, Polk | 31 min |
| Jun 29, 5:05 AM CDT | High Wind Warning | FGF | Kittson, Marshall | 4 hr |
| Jun 29, 5:23 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater | 67 min |
| Jun 29, 5:36 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clearwater, Hubbard | 54 min |
| Jun 28, 8:17 PM CDT | Severe Thunderstorm Warning | FGF | Benson | 28 min |
| Jun 29, 1:48 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey, Towner | 57 min |
| Jun 29, 2:08 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Ramsey | 67 min |
| Jun 29, 2:27 AM CDT | Tornado Warning | FGF | Benson, Ramsey | 14 min |
| Jun 29, 2:44 AM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Towner | 46 min |
| Jun 29, 2:45 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey, Towner | 45 min |
| Jun 29, 2:59 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Grand Forks, Griggs, Steele, Traill | 61 min |
| Jun 29, 3:15 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Grand Forks, Griggs, Nelson, Ramsey and 2 more | 60 min |
| Jun 29, 3:16 AM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Ransom, Sargent | 59 min |
| Jun 29, 3:30 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Cavalier, Ramsey, Towner, Walsh | 45 min |
| Jun 29, 3:31 AM CDT | Special Weather Statement | FGF | Towner | 29 min |
| Jun 29, 3:40 AM CDT | Tornado Warning | FGF | Grand Forks, Nelson, Steele | 35 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2018Severe Thunderstorm Warnings in Minnesota, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.